# SDR SWAA2012120610258

- Difficulty date: November 21, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: 6547598
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FITTING LOCATED BS 1118 LBL 10 HORIZONTAL STABILIZER CENTER SECTION UPPER POSITION.  REPLACED FITTING LOCATED BS 1118 LBL 10 HORIZONTAL STABILIZER CENTER SECTION UPPER POSITION IAW SRM B737-300 51-40-02 AND DWG 65-47598.
